# SDR DXTA201804240867

- Difficulty date: April 22, 2018
- Submitted: April 24, 2018
- Operation: Air carrier
- Aircraft: N557QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605559
- Aircraft time: 9,105 hours, 7,044 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

COCKPIT HAD AN OIL ODOR, COCKPIT TEMP CONTROLLER SELECTED AT 11 O'CLOCK POSITION. AT FL360.    REMOVED THE WATER SEPARATOR FROM AIRCRAFT. CLEANED THE CONDENSER IAW MM 12-19-02.  INSPECTED CONDITIONED AIR DUCTING FOR EVIDENCE OF OIL. NONE FOUND. REINSTALLED THE WATER SEPERATOR IAW MM 21-51-00.  LEAK CHECKED GOOD. PERFORMED AN APU AND ENGINE RUNS, NO OIL ODOR EVIDENT.
